# SDR CALA2014031490600

- Difficulty date: March 12, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 57,104 hours, 22,193 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Defective
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKE LAVATORY SMOKE DETECTOR DEFAULT.  REPLACED LAVATORY A SMOKE DETECTOR IAW AMM 26-17-15 PG 400 ALL TESTS PASSED.
